# SDR AALA200801364

- Difficulty date: May 22, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- Aircraft time: 38,021 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT OVERHEAD SEAT 25D AFT TO TAIL CONE INOPERATIVE.  CHARGED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD SEAT 25D AFT TO TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
